# SDR UPS02839385

- Difficulty date: September 6, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: DC85780071
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UPPER INBD ANGLE CRACKED LT MLG WW.  REMOVED ANGLE SENT TO MANUFACTURING WP 70050 LOCATED AND DRILLED NEW ANGLE W/CREF 18126 9-5-02 INSTALLED PER DC8 SRM 51-1-20 & 51-1-21.
